# SDR 04FDEA02974

- Difficulty date: October 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP VANE, IB TEE FITTING BORES HAVE CORROSION AND AFT HOLE IS NOT WITHIN EO LIMITS.  CORROSION REMOVED AS PER SRM 51-21-01 VOL2 AND REPAIRED AS PER FEDEX EA 1-5750-81571.
